# SDR CALA2025100709719

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N12003
- Make and model: Boeing 787-10
- Aircraft serial: 40935
- Aircraft time: 26,593 hours, 3,616 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIP LOCKER BY 1L UNABLE TO CLOSE DUE TO STUCK SLIDE COULD NOT DUPLICATE FAULT ON GROUND, COMPARTMENT LOCKER AT 1L OPS CHECK NORMAL.
